# SDR FDEA202310171770

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-300
- Aircraft serial: 43548
- Aircraft time: 13,568 hours, 6,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AREA AFT OF THE BULK CARGO COMPARTMENT L/H SIDE MAIN CABIN FLOOR SUPPORT   STRUCTURE HAS 2EA SPLICE ANGLES CRACKED BETWEEN STA 1562 & 1582, LBL 70 REMOVED AND REPLACED 2EA MAIN DECK CANTILEVER SUPPORT ANGLES (146T5651-5 &   146T5651-7) IAW BAC DWG 146T5650 REVISION C.
